# SDR CALA2017100203409

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 65,457 hours, 15,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARM, DISARM INDICATOR SPRING IS BROKEN.  REMOVED AND REPLACED HINGE ASSY. THE DOOR SLIDE ARM, DISARM INDICATOR OPS CHECKED GOOD.
